PL EN


Preferences help
enabled [disable] Abstract
Number of results
2018 | 113 | 130-137
Article title

C-compactness Via Grills

Content
Title variants
Languages of publication
EN
Abstracts
EN
In the present paper, we study C-compactness with respect to a grill, which simultaneously generalizes C-compactness and G-compactness and term it as C(G)-compact space. Several of its properties are investigated and effects of various kinds of functions on them are studied.
Keywords
Year
Volume
113
Pages
130-137
Physical description
Contributors
author
  • Department of Mathematics, Chaudhary Charan Singh University Meerut, U.P., India
author
  • Department of Mathematics, Chaudhary Charan Singh University Meerut, U.P., India
References
  • [1] G. Choquet. Sur les notions de filtre et de grille, C. R. Acad. Sci. Paris, 224 (1947), 171-173.
  • [2] S. V. Fomin. Extensions of topological spaces, Ann. of Math. (2) 44 (1943), 471-480.
  • [3] M. K. Gupta and T. Noiri, C-compactness modulo an ideal, Int. J. Math. Math. Sci. 2006 (2006), 1-12. DOI: 10.1155/IJMMS/2006/78135.
  • [4] L. L. Herrington and P. E. Long, Characterizations of C-compact spaces, Proc. Amer. Math. Soc. 52 (1975) 417-426.
  • [5] O. Njastad. On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.
  • [6] B. Roy and M. N. Mukherjee. On a typical topology induced by a grill, Soochow J. Math. 33(4) (2007) 771-786.
  • [7] B. Roy and M. N. Mukherjee. On a type of compactness via grills, Mat. Vesnik 59(3) (2007) 113-120.
  • [8] S. Sakai, A note on C-compact spaces, Proc. Japan Acad. 46 (1970) 917-920.
  • [9] G. Viglino, C-compact spaces, Duke Math. J. 36 (1969) 761-764.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-b41d9d59-6091-4960-956e-06f236a651a9
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.